MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, TRUE METRIX NFRS24/CS 50CT MG/DL
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Hyperglycemia (1905); Dizziness (2194); Diaphoresis (2452)
Date of Event 03/07/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot tested within specifications.Most likely underlying root cause: (b)(4): user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Note: manufacturer contacted customer in a follow-up call on 30-mar-2026 to ensure the replacement products resolved the initial concern - able to establish contact with customer who stated replacement products resolved initial concern.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.Customer also called regarding e-5 correction letter she received.The customer feels well and did not report any symptoms.Customer advised that on (b)(6) 2026 when she tested in the morning, her blood glucose was 304 mg/dl fasting; she stated that she was sweating and feeling dizzy, so she called 911 and was taken to the hospital.Customer could not advise what her blood glucose level was when she went to the hospital.Customer was not admitted but discharged the same morning with a blood glucose of 173 mg/dl (undisclosed fasting/non-fasting and advised to follow-up with her pcp.The customer's expected blood glucose test result range was not provided.During the call, a blood test was performed by the customer non-fasting and produced test result of 241 mg/dl using true metrix meter.The test strip lot manufacturer¿s expiration date is 06/30/2027; product storage and open vial date were not provided.The meter memory was not reviewed for previous test result history.

Brand Name
TRUE METRIX
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key24767151
Report Number1000113657-2026-00153
Device Sequence Number9153137
Product Code NBW
UDI-Device Identifier00021292007836
UDI-Public(01)00021292007836(17)270630(10)ZD6320S
Combination Product (Y/N)N
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSTRIP, TRUE METRIX NFRS24/CS 50CT MG/DL
Device Lot NumberZD6320S
Was Device Available for Evaluation? No
Distributor Facility Aware Date03/09/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/09/2026
Initial Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient SexUnknown